# SDR 20001004AP001

- Difficulty date: July 2, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N68142
- Make and model: Airbus A300 B4-203
- Aircraft serial: 142
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SJO-MIA - FLT TA820 - AFTER TAKEOFF, PILOTS NOTICED A BIRDSTRIKE ON THE ENGINE NR 1, DUE TO THIS SITUATION THE AIRCRAFT RETURNED TO SAN JOSE AIRPORT.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE TECHS PERFORMED VISUAL INSPECTION ON THE ENGINE NR 1 AS PER AMM 05-51-14 AND FOUND NORMAL.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
